# SDR SCNA20180205017

- Difficulty date: February 5, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 57,344 hours, 20,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS TO BE AN INCH & QUARTER CRACK IN THE LEFT LEADING EDGE DEVICE-LOCATED IN THE CENTER OF LE DEVICE NR 3. MC NOTIFIED. REFERENCE N/R ON W/O. REMOVED AND REPLACED NR 3 SLAT. SLAT PART NUMBER REMOVED IS 114A5030-3, SERIAL NUMBER IS 000794. DISASSEMBLED COVE PANELS AND REMOVED LOWER SKIN FASTENERS. CUT OUT DAMAGE. READY FOR NDT. MADE REPAIR PARTS (FILLER & DOUBLER)FROM .063 & .071 7075 T-6. NDT OF REPAIR CUTOUT AND OPEN HOLE INSPECTION AND COUNTERSINKS WAS PREFORMED, NO DEFECTS NOTED. OK TO INSTALL REPAIR. DRILLED UP AND STARTED TO COUNTERSINK DOUBLER. FASTENERS AND FILLER WASHERS IN AREA. ACCOMPLISHED RII INTERFACE INSPECTION OF AREA WHERE NR 3 SLAT WAS REMOVED. NO DISCREPANCIES NOTED. OK TO INSTALL REPLACEMENT SLAT. INSTALLED NR 3 SLAT. OPS CHECKS GOOD. COMPLETED RII OF NR 3 SLAT INSTALLATION.
